# SDR XN0A1312

- Difficulty date: March 17, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N307FV
- Make and model: Airbus A300 B4-203
- Aircraft serial: 235
- Aircraft time: 26,586 hours, 13,477 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Loose
- Location: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS, ESS TR LIGHT ILLUMINATED (OFF).  FOUND LOOSE CONNECTOR AT ESS TR, TIGHTEN CONNECTOR, AMP, VOLTS OPS CHECK GOOD, MM 24-32-11.
